# SDR FDEA201102090513

- Difficulty date: February 9, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 23,426 hours, 12,466 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Unsecure
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O AT APPROX 600' ALL FLT CONTROL SPOILERS FAULTED.  FOLLOWED ECAM TO SELECT THEM OFF.  TRIED TO RESET, BUT THEY ALL REMAINED FAULTED. RETURNED TO DEPARTURE.   FOUND LOWER EFCU (2CP) FALLING OUT OF RACK.  INSTALLED COMPUTER BACK IN RACK.  ALL OPS CKS GOOD IAW MM 27-61-34-04-0 AND 27-61-00-05-0. OK TO CONTINUE.
